# SDR REXA2018090600807

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 26,352 hours, 17,431 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201W
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER LIFE VEST AT SEAT 8D MISSING. REPLACED SEAT 8D LIFE VEST P/N P01074-201W AND LANYARD P/N 1009967-813 REF AMM 25-61-03.
